# SDR SWAA2024120658803

- Difficulty date: November 11, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB - INTERCOSTAL LOCATED BTW BS500C TO BS500D AND RBL21 FWD CARGO COMPARTMENT 2024-686352<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS500C TO BS500D AND RBL21 FWD CARGO COMPARTMENT AND FASTENERS I.A.W B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 143A7505 SHEET: 9 REV: A; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS500C TO BS500D AND RBL21 FWD CARGO COMPARTMENT AND FASTENERS I.A.W B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 143A7505 SHEET: 9 REV: A; SEE INDIVIDUAL SIGN OFF BELOW
